Vector variational inequalities on Riemannian manifolds with approximate geodesic star-shaped functions

Anurag Jayswal, Babli Kumari, Izhar Ahmad*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the relationships between the vector variational inequalities and a vector optimization problem for quasi-efficient solutions under a new class of approximate geodesic star-shaped function on a Riemannian manifold. The connection between the vector critical point and a local weak quasi-efficient solution to a vector optimization problem under approximate geodesic pseudo convexity is also obtained. Moreover, examples are constructed to illustrate the results.

Original languageEnglish
Pages (from-to)157-167
Number of pages11
JournalRendiconti del Circolo Matematico di Palermo
Volume72
Issue number1
DOIs
StatePublished - Feb 2023

Bibliographical note

Publisher Copyright:
© 2021, The Author(s), under exclusive licence to Springer-Verlag Italia S.r.l., part of Springer Nature.

Keywords

  • Approximate geodesic star-shaped function
  • Riemannian manifolds
  • Vector optimization problem
  • Vector variational inequality
  • Weak quasi efficiency

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Vector variational inequalities on Riemannian manifolds with approximate geodesic star-shaped functions'. Together they form a unique fingerprint.

Cite this